# SDR 2007UALA04500

- Difficulty date: October 30, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 45,810 hours, 16,530 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Transmitter
- Part number: RCF6705
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT OXYGEN DOWN TO 1040. FOUND PRESSURE REGULATOR LEAKING AT FILL PORT. REPLACED PRESSURE REGULATOR TRANSMITTER.  LEAKING AT FILL PORT. SERVICED O2 SYSTEM TO PROPER LEVELS.
